Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Skin irritation and vomiting. Prescribed oflomac. Why does diarrhea also persist?

my girl child aged 41/2 years is suffering from loose motion, skin irritation and vomiting for the last 2 days and the doctor prescribled oflomac forte, mephtal forte, and hicet and domstal. She is already taking telecast tablet. Now the vomiting is under control. But the skin irritation and diarrhea persits. Do I need further consultation
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your daughter is suffering from Acute gastroenteritis.
The toxins produced by the bacteria causes itching.
Loose stool and itching will subside gradually with the antibiotics.
If the frequency of the stool is reduced than the previous day it shows signs of improvement.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor